# SDR ASAA2013111596424

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 253 hours, 91 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MENU BUTTON ON MCDU MAIN PAGE, THERE IS NO SATCOM SELECT OPTION ON PAGE.  ACFT GROUNDED.  PERFORMED FIM TASK 23-15-00-23-801.  CYCLED CIRCUIT BREAKER P18-2 D14,  SATCOM RETURNED TO MAIN MENU PAGE LSK 4 & LEDS RETURNED ON IRIDIUM TRANSCEIVER. NO HISTORY 90 DAYS.
